Found: 6 resources


Narrow your search

Resource type

article (6)


Language

English (6)


Year
From To Submit

2018 (1)

2015 (2)

2012 (1)

2011 (1)

2010 (1)

Listing 1 - 6 of 6
Sort by

On Derivations of Period 2 On Near–Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 66-71

On Maps Of Period 2 On Prime Near – Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 72-79

Listing 1 - 6 of 6
Sort by